Alert archive / Alabama / Tornado Warnings in 2010

Tornado Warning 85, NWS Birmingham, AL

November 30, 2010Bullock County, Pike County, Alabama

NWS Birmingham, AL issued this tornado warning at Nov 30, 2010, 12:16 PM CST for Bullock County, Pike County, Alabama. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 30, 2010, 12:16 PM CST (18:16 UTC)
Expired
Nov 30, 2010, 1:00 PM CST
In force
44 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Bullock County, AL, Pike County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 30, 7:43 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 444 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 385 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
444 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
484 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
385 m²/s²
0-3 km storm-relative helicity
473 m²/s²
Significant tornado parameter
1.2
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

002 
WFUS54 KBMX 301816
TORBMX
ALC011-109-301900-
/O.NEW.KBMX.TO.W.0085.101130T1816Z-101130T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1216 PM CST TUE NOV 30 2010

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  BULLOCK COUNTY IN SOUTHEAST ALABAMA...
  PIKE COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 100 PM CST

* AT 1214 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM
  WAS LOCATED NEAR GOSHEN...AND MOVING NORTHEAST AT 40 MPH.

* THIS DANGEROUS STORM WILL BE NEAR...
  TROY AND TROY UNIVERSITY AROUND 1230 PM CST.
  TROY MUNICIPAL AIRPORT AROUND 1235 PM CST.
  LINWOOD AROUND 1245 PM CST.
  BEANS CROSSROADS AROUND 1255 PM CST.
  INVERNESS AROUND 100 PM CST.

OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE MOSSY
GROVE...SANDFIELD AND HIGH RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3164 8617 3167 8615 3180 8616 3198 8603
      3198 8600 3203 8600 3223 8586 3204 8556
      3162 8601 3162 8614
TIME...MOT...LOC 1816Z 217DEG 34KT 3170 8608

$$

12/SIRMON
2 follow-up statements
945 
WWUS54 KBMX 301827
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1227 PM CST TUE NOV 30 2010

ALC011-109-301900-
/O.CON.KBMX.TO.W.0085.000000T0000Z-101130T1900Z/
PIKE AL-BULLOCK AL-
1227 PM CST TUE NOV 30 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR BULLOCK AND CENTRAL PIKE
COUNTIES UNTIL 100 PM CST...

AT 1226 PM CST...A TORNADO WAS REPORTED...PRODUCING.  THIS TORNADO
WAS LOCATED NEAR TROY...MOVING NORTHEAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  TROY...TROY UNIVERSITY...TROY MUNICIPAL AIRPORT AND ANTIOCH AROUND
  1235 PM CST.
  BANKS AROUND 1240 PM CST.
  LINWOOD AROUND 1250 PM CST.
  BEANS CROSSROADS AROUND 1255 PM CST.
  INVERNESS AND 7 MILES SOUTHWEST OF ABERFOIL AROUND 100 PM CST.

OTHER LOCATIONS IMPACTED BY THE TORNADO INCLUDE SANDFIELD AND PEROTE.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3171 8604 3175 8608 3179 8610 3198 8603
      3198 8600 3203 8600 3223 8586 3204 8556
      3167 8597
TIME...MOT...LOC 1827Z 219DEG 33KT 3176 8600

$$

12/SIRMON
509 
WWUS54 KBMX 301832
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1232 PM CST TUE NOV 30 2010

ALC011-109-301900-
/O.CON.KBMX.TO.W.0085.000000T0000Z-101130T1900Z/
PIKE AL-BULLOCK AL-
1232 PM CST TUE NOV 30 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR BULLOCK AND CENTRAL PIKE
COUNTIES UNTIL 100 PM CST...

AT 1230 PM CST...A POSSIBLE TORNADO WAS INDICATED BY RADAR.  THIS 
TORNADO WAS LOCATED NEAR TROY UNIVERSITY...OR NEAR TROY...MOVING 
NORTHEAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  BANKS AROUND 1240 PM CST.
  LINWOOD AROUND 1250 PM CST.
  BEANS CROSSROADS AROUND 1255 PM CST.
  INVERNESS AND 7 MILES SOUTHWEST OF ABERFOIL AROUND 100 PM CST.

OTHER LOCATIONS IMPACTED BY THE TORNADO INCLUDE SANDFIELD AND PEROTE.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3171 8604 3175 8608 3179 8610 3198 8603
      3198 8600 3203 8600 3223 8586 3204 8556
      3167 8597
TIME...MOT...LOC 1831Z 219DEG 33KT 3179 8597

$$

12/SIRMON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Nov 30, 11:34 AM CST, 42 minutes earlier.

Area forecast discussion, Nov 30, 11:34 AM CST, 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1134 AM CST TUE NOV 30 2010

.UPDATE...18Z AVIATION DISCUSSION.

&&

.DISCUSSION... / 17Z MESOSCALE DISCUSSION /

MESOSCALE SEVERE WEATHER PARAMETERS REMAIN FAVORABLE FOR MESOVORTEX
TYPE TORNADOES OUT AHEAD OF COLD FRONT OVER EAST-CENTRAL AND
SOUTHEAST ALABAMA.  0-1 KM SRH STILL ABOVE 300 M2/S2 AND LOW-LEVEL
(0-2 KM) SHEAR STILL 35 TO 45 KNOTS...FAVORABLE FOR BOW ECHOES AND
MESOVORTICES.

AS TEMPERATURES HAVE WARMED UP INTO THE MID 70S OVER SOUTHEAST
ALABAMA...MUCAPE AND 0-3 KM CAPE VALUES HAVE INCREASED FROM THE
MINIMAL VALUES AT 15Z.  MUCAPE NOW UP TO 1,000 J/KG EAST OF
MONTGOMERY...AND LOW-LEVEL CAPE ABOVE 100 J/KG.  CONSEQUENTLY...0-1
KM EHI VALUES ARE 1 TO 2 OVER SOUTHEAST COUNTIES...WHERE VALUES WERE
LESS THAN 1 TWO HOURS.

03

&&

.AVIATION...18Z TAF DISCUSSION.

COLD FRONT HAS PASSED EAST OF ALL TAF SITES WITH EXCEPTION OF TOI AND
SHOULD MOVE PAST THAT LOCATION BY AROUND 20Z.  WILL KEEP MENTION OF
TSRA AT TOI UNTIL FRONTAL PASSAGE BUT JUST INDICATE -RA OR SHRA AT
REMAINING TAF SITES INTO THE EARLY EVENING HOURS...WITH MOST PRECIP
ENDING BY 02Z.  GENERALLY MVFR CIGS AND NORTHWEST WINDS AVERAGING 10
TO 15 KNOTS WILL PREVAIL BEHIND THE FRONT FOR SEVERAL HOURS...BUT
SHOULD SEE CONDITIONS BECOME VFR AFTER 06Z FROM THE NORTH AND WEST
WITH WINDS DIMINISHING A LITTLE AS DRIER AND COOLER AIR OVERSPREADS
THE AREA.  WINDS WILL PICK UP AFT 12Z FROM THE NORTHWEST AVERAGING
12 TO 15 KNOTS WITH SKC PREVAILING.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST THROUGH THE END OF 2010. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

41

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Nov 30, 11:47 AM CST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1147 AM CST TUE NOV 30 2010

ALZ011>015-017>050-011230-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1147 AM CST TUE NOV 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE ACROSS
EAST-CENTRAL ALABAMA UNTIL 3 PM.  A COLD FRONT WILL SLOWLY MOVE FROM
WEST TO EAST ACROSS THE AREA ENDING THE SEVERE WEATHER THREAT.

LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...WITH RAIN
AMOUNTS OF 1 TO 3 INCHES EXPECTED AS THE FRONT MOVES THROUGH.
ISOLATED LOCATIONS MAY EXPERIENCE SOME MINOR FLOODING ESPECIALLY IN
POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NECESSARY
THROUGH THIS AFTERNOON.

03

In the hours before

Local storm report, Nov 30, 9:44 AM CST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
944 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 AM     TSTM WND GST     OXFORD                  33.60N 85.83W
11/30/2010  E46 MPH          CALHOUN            AL   AMATEUR RADIO

            HAM WEATHER STATION ON MUDD STREET RECORDED 46 MPH WINDS.

&&
Local storm report, Nov 30, 10:30 AM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1030 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 AM     TSTM WND DMG     1 WSW MILLPORT          33.56N 88.09W
11/30/2010                   LAMAR              AL   EMERGENCY MNGR

            NUMEROUS TREES AND POWERLINES DOWN ALONG WELCH
            ST...POSSIBLE TORNADO.

0555 AM     TSTM WND DMG     CURRY                   33.96N 87.21W
11/30/2010                   WALKER             AL   AMATEUR RADIO

            A FEW TREES WERE BLOWN DOWN AND BLOCKING SMITH LAKE DAM
            ROAD NEAR CURRY.

0557 AM     TSTM WND DMG     YORK                    32.50N 88.30W
11/30/2010                   SUMTER             AL   FIRE DEPT/RESCUE

            A FEW TREES AND POWER LINES WERE BLOWN DOWN IN YORK.

0608 AM     TSTM WND DMG     LAKE TUSCALOOSA HWY 69  33.35N 87.55W
11/30/2010                   TUSCALOOSA         AL   AMATEUR RADIO

            A FEW TREES WERE BLOWN DOWN ON LARY LAKE ROAD NEAR LAKE
            TUSCALOOSA.

0620 AM     TSTM WND GST     1 SSW CORDOVA           33.74N 87.20W
11/30/2010  E60.00 MPH       WALKER             AL   TRAINED SPOTTER

            CAR BLOWN OFF THE ROAD AT THE CORDOVA EXIT ON CORRIDOR X.
            WINDS ESTIMATED FROM 60-70 MPH.

0650 AM     TSTM WND DMG     PINSON                  33.69N 86.68W
11/30/2010                   JEFFERSON          AL   AMATEUR RADIO

            TRAFFIC LIGHTS OUT AND TREE DOWN AT INTERSECTION OF HWY
            79 AND CLAYTON ST. POWER OUT AT PINSON ELEMENTARY SCHOOL.

0745 AM     TSTM WND DMG     ONEONTA                 33.95N 86.47W
11/30/2010                   BLOUNT             AL   EMERGENCY MNGR

            SEVERAL RADIO ANTENNAS DOWN AT LOCAL RADIO STATION TOWER
            IN TOWN OF ONEONTA.

0814 AM     TSTM WND DMG     5 N BLOUNTSVILLE        34.17N 86.58W
11/30/2010                   BLOUNT             AL   EMERGENCY MNGR

            ALABAMA POWER REPORTS TREES DOWN IN THE AREA AROUND THE
            JUNCTION OF COUNTY HWYS 6 AND 49, SHOP BUILDING LOST
            ROOF. TREE DOWN ON MOBILE HOME ALONG TOWNS ROAD,NO
            INJURIES REPORTED.

0854 AM     TSTM WND DMG     CHELSEA                 33.33N 86.64W
11/30/2010                   SHELBY             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN AT JUNCTIONS OF CHELSEA RD AT
            LIBERTY ROAD AND MEADOW LAKE LANE.

0915 AM     TSTM WND DMG     4 SW TALLADEGA SUPERSPE 33.53N 86.13W
11/30/2010                   TALLADEGA          AL   EMERGENCY MNGR

            WIND BLEW CARS OFF THE ROAD ALONG AL HWY 77N. ALSO
            TWISTED ROAD SIGNS.

0933 AM     TSTM WND GST     OXFORD                  33.60N 85.83W
11/30/2010  E46.00 MPH       CALHOUN            AL   AMATEUR RADIO

            HAM WEATHER STATION ON MUDD STREET RECORDED 46 MPH WINDS.

&&
Local storm report, Nov 30, 10:38 AM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1038 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     TSTM WND DMG     PRATTVILLE              32.46N 86.45W
11/30/2010                   AUTAUGA            AL   EMERGENCY MNGR

            AT US HWY 31 AT STONEWALL ST AND ON SOUTH MEMORIAL, MINOR
            STRUCTURE DAMAGE, TREES AND POWER LINES DOWN. DEBRIS IN
            THE CITY. FUNNEL CLOUD SIGHTED.

&&
Local storm report, Nov 30, 10:46 AM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1046 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     TSTM WND DMG     5 NNE BLOUNTSVILLE      34.16N 86.55W
11/30/2010                   BLOUNT             AL   EMERGENCY MNGR

            AT JUNCTION OF COUNTY ROADS 49 AND 6. SEVERAL BUILDINGS
            DAMAGED. APPROXIMATE 1 MILE LONG PATH, POSSIBLE TORNADO.

&&
Local storm report, Nov 30, 10:51 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1051 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 AM     TSTM WND DMG     DEXTER                  32.64N 86.15W
11/30/2010                   ELMORE             AL   AMATEUR RADIO

            MINOR ROOF DAMAGE AND SIDING DAMAGE TO A HOME.

&&

12/SIRMON
Local storm report, Nov 30, 11:01 AM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1101 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     TORNADO          DEXTER                  32.64N 86.15W
11/30/2010                   ELMORE             AL   PUBLIC

            TORNADO TOUCHDOWN REPORTED. SEVERAL TREES DOWN INCLUDING
            ONE IN THE 2500 BLOCK OF DEXTER ROAD. MINOR ROOF DAMAGE
            TO A HOME ON MOUNT ZION ROAD AND CR-49.

&&

12/SIRMON

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 11:44 PM CSTTornado WarningBMXLamar, Pickens26 min
Nov 30, 12:06 AM CSTSevere Thunderstorm WarningBMXFayette, Lamar, Marion39 min
Nov 30, 12:43 AM CSTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston47 min
Nov 30, 12:56 AM CSTFlash Flood WarningBMXLamar3 hr
Nov 30, 1:24 AM CSTTornado WarningBMXLamar, Pickens36 min
Nov 30, 1:42 AM CSTAreal Flood AdvisoryBMXFayette, Marion3 hr
Nov 30, 2:09 AM CSTAreal Flood AdvisoryBMXWinston111 min
Nov 30, 2:28 AM CSTTornado WarningBMXPickens32 min
Nov 30, 2:33 AM CSTTornado WarningBMXPickens42 min
Nov 30, 2:53 AM CSTTornado WarningBMXFayette, Pickens, Tuscaloosa52 min
Nov 30, 3:06 AM CSTTornado WarningBMXFayette, Pickens, Tuscaloosa39 min
Nov 30, 3:29 AM CSTTornado WarningBMXWalker, Winston46 min
Nov 30, 3:38 AM CSTTornado WarningBMXFayette, Tuscaloosa, Walker52 min
Nov 30, 4:15 AM CSTTornado WarningBMXWinston13 min
Nov 30, 4:25 AM CSTTornado WarningBMXWalker8 min
Nov 30, 4:39 AM CSTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter51 min
Nov 30, 4:43 AM CSTTornado WarningBMXGreene, Pickens, Sumter32 min
Nov 30, 5:04 AM CSTSevere Thunderstorm WarningBMXFayette, Tuscaloosa, Walker26 min
Nov 30, 5:32 AM CSTSevere Thunderstorm WarningBMXGreene, Pickens, Tuscaloosa43 min
Nov 30, 5:41 AM CSTSevere Thunderstorm WarningBMXGreene, Sumter34 min
Nov 30, 5:44 AM CSTTornado WarningBMXWalker, Winston46 min
Nov 30, 6:02 AM CSTTornado WarningBMXFayette, Tuscaloosa, Walker28 min
Nov 30, 6:18 AM CSTSevere Thunderstorm WarningBMXBlount, Jefferson, Tuscaloosa, Walker42 min
Nov 30, 6:55 AM CSTSevere Thunderstorm WarningBMXBlount, Etowah, Jefferson, St. Clair, Shelby, Tuscaloosa50 min
Nov 30, 7:41 AM CSTSevere Thunderstorm WarningBMXBlount, Etowah, Jefferson, St. Clair, Shelby, Talladega49 min
Nov 30, 7:59 AM CSTTornado WarningBMXBibb, Chilton, Perry, Shelby46 min
Nov 30, 8:04 AM CSTSevere Thunderstorm WarningBMXDallas41 min
Nov 30, 8:24 AM CSTTornado WarningBMXDallas36 min
Nov 30, 8:27 AM CSTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Clay, Etowah, St. Clair, Shelby and 1 more48 min
Nov 30, 8:42 AM CSTTornado WarningBMXShelby15 min
Nov 30, 8:49 AM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas41 min
Nov 30, 8:54 AM CSTSevere Thunderstorm WarningBMXCherokee, Etowah51 min
Nov 30, 9:13 AM CSTTornado WarningBMXAutauga, Chilton20 min
Nov 30, 9:16 AM CSTSevere Thunderstorm WarningBMXCalhoun, Clay, Etowah, St. Clair, Talladega44 min
Nov 30, 9:29 AM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Dallas, Elmore, Lowndes46 min
Nov 30, 9:35 AM CSTSevere Thunderstorm WarningBMXCherokee, Etowah25 min
Nov 30, 9:45 AM CSTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Clay, Cleburne, Randolph, Talladega45 min
Nov 30, 9:45 AM CSTTornado WarningBMXChilton, Coosa30 min
Nov 30, 10:00 AM CSTSevere Thunderstorm WarningBMXCherokee30 min
Nov 30, 10:08 AM CSTSevere Thunderstorm WarningBMXCoosa, Elmore, Lowndes, Montgomery, Tallapoosa52 min
Nov 30, 10:13 AM CSTTornado WarningBMXClay32 min
Nov 30, 10:20 AM CSTTornado WarningBMXElmore25 min
Nov 30, 10:27 AM CSTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Clay, Cleburne, Randolph63 min
Nov 30, 10:42 AM CSTTornado WarningBMXCoosa, Elmore, Tallapoosa20 min
Nov 30, 10:54 AM CSTSevere Thunderstorm WarningBMXChambers, Elmore, Lee, Tallapoosa51 min
Nov 30, 11:28 AM CSTSevere Thunderstorm WarningBMXCleburne, Randolph32 min
Nov 30, 11:46 AM CSTSevere Thunderstorm WarningBMXChambers29 min
Nov 30, 11:57 AM CSTSevere Thunderstorm WarningBMXBullock, Pike48 min
Nov 30, 12:37 PM CSTSevere Thunderstorm WarningBMXLee, Russell38 min
Nov 30, 1:16 PM CSTSevere Thunderstorm WarningBMXLee, Russell14 min
Nov 30, 1:29 PM CSTSevere Thunderstorm WarningBMXBarbour, Russell46 min

Nearby

Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.